2 doctors weighed in:
I was taking the antibiotic biaxin (clarithromycin) but now I have developed a rash, what do I do now?
2 doctors weighed in

Dr. William Lizarraga
Internal Medicine
1 doctor agrees
In brief: Stop Biaxin (clarithromycin)
And call your doctor. For a rash, stopping it will probably be enough.
Remember that you are probably allergic to this drug in the future. Your doctor might want you to take a different drug in a different class for whatever she was treating. If you get swelling of the lips or tongue or short of breath, though, i'd go to an emergency room now!

In brief: Stop Biaxin (clarithromycin)
And call your doctor. For a rash, stopping it will probably be enough.
Remember that you are probably allergic to this drug in the future. Your doctor might want you to take a different drug in a different class for whatever she was treating. If you get swelling of the lips or tongue or short of breath, though, i'd go to an emergency room now!
Dr. William Lizarraga
Dr. William Lizarraga
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors